Thanks, JaineeJuly 17 2012 at 3:58 PM
No score for this post
|Jen (no login)|
Response to Re: Thanks, Antonialisa (DE ment.)
I had my b/w done last week and go to the endocrinologist tomorrow. I asked him to do thyroid and androgens. I know in the past my tsh was high when on estinyl but, it went down after I stopped. I think that has something to do with T4 jumping on estrogen hormone or something like that. The endocrinologist said anytime there is a disruption in metabolism one could get hair loss. The almost total loss of pubic hair also scares me. It has not grown back. So, if I went from a tsh of 1.75 to something higher that could have done it. On top of everything I have had the worst sinus infection ever. I really think all of this is linked.
Does your TSH go up when your own e2 rises or is it the HRT? I am sorry you are dealing with this.
Hopefully, Dr T or Check will be able to balance this out.
- Re: Thanks, Jainee - Jainee on Jul 17, 5:20 PM
- Grad Lurker (children ment. & m/c ment.) - Toni on Jul 18, 1:26 AM